Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hives and rashes on the leg, cough post having mango shake. No relief with cough suppressants. Am I allergic to mango?

Good Afternoon. I have a problem of allergy with mangoes: mostly skin contact allergy until recently. Never a problem with eating mangoes. However, this time, it appears that a mango must have touched my leg since I have developed hives and rashes on this spot and I drank a mango lassi (never gave me a problem in the past), but also I have developed a cough w/o any other symptoms of runny nose , fever or body ache which lead me to believe it is not the flux or a cold. Could mango bring on a cough in addition to hives/rash? I am taking cough suppressants but is there anything else I could do to alleviate this cough. Thank you for your advice.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THE ALLERGIES INCREASE WITH TIME AND AGE
IT CAN BE DUE TO MANGO BUT CAN OTHER THING ALSO RECT TRIGGERED BY MANGOES
YOU NEED TO GET BLOOD SERUM TESTS FOR FOOD ALLERGENS YOU SUSPECT
YES YOUR SECOND ANSWER IT CAN CAUSE COUGH
YOU NEED NOT REQUIRE ANTIBIOTICS BUT ANTIALLERGFICS AND NOT NORMAL COUGH SYP
START WITH MONTELUCAST 10 MG BD FOR 3 WK
SYP CODEINE+CPM 1 TSF BD
ADD BRONCHODILATOR SYP 1 TSF BD
ANDLIQUID ANTACID
CALAMINE LOTION APPLICATION OVER SKIN AND IF EXCESS CAN USE LOCAL TOPICAL LIGHT STEROIS CREAMS
IF MORE ITCH CAN TAKE EBATINE 10 MG SOS
3 WEK ARE REQUIRED AFTER THE EXPOSURE TO SUBSIDE ALLERGIES
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor